# SDR R61A20110355

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 10,876 hours, 8,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND AFT RIGHT FLOORBEAM AT FRAME 85 AND 87 CORRODED.  MAINTENANCE REMOVED AND REPLACED AFT RIGHT FLOORBEAM AT FRAME 85 AND 87 IAW EMB 175 SRM 51-43-01, AND 51-41-01.  AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
